I never asked if and what long term side effects could be.
I was prescribed effexor xr 150 mg x 2 for 4 years. At the start of the 3rd year I came down with withdrawal symptoms even though I maintained the dose strictly. I stopped taking it cold-turkey after 4 years (had to take a month off work) after enduring the body shocks, seizures, losing the ability to control my legs, and some unusual behavior like sleepwalking, throwing things in my hand for no reason, only being able to stay conscious driving for only 15 mins, and my girlfriends favorite - sleep fighting. SSRI syndrome, look it up. I wish I did. Oh, and the heart attack from my cholesterol being chemically jacked-up, that was not fun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Posted 22 Apr 2013 • 2 answers
Posted 21 Feb 2015 • 4 answers
Posted 2 Mar 2015 • 4 answers
Posted 29 Jun 2016 • 2 answers